Advanced SearchSearch Tips
On the Iterated Duggal Transforms
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.647-650
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.647
 Title & Authors
On the Iterated Duggal Transforms
Cho, Muneo; Jung, Il-Bong; Lee, Woo-Young;
  PDF(new window)
For a bounded operator T = (polar decomposition), we consider a transform b = and discuss the convergence of iterated transform of under the strong operator topology. We prove that such iteration of quasiaffine hyponormal operator converges to a normal operator under the strong operator topology.
Aluthge transform;hyponormal operator;quasiaffinity;
 Cited by
Subscalarity of operator transforms, Mathematische Nachrichten, 2015, 288, 17-18, 2042  crossref(new windwow)
A. Aluthge, On p-hyponormal operators for 0 < p < 1, Integral Equations Operator Theory, 13(1990), 307-315. crossref(new window)

T. Ando and T. Yamazaki, The iterated Aluthge transforms of a 2-by-2 matrix converge, Linear Algebra Appl., 375(2003), 299-309. crossref(new window)

J. Antezana, E. Pujals, and D. Stojanoff, Convergence of the iterated Aluthge transform sequence for diagonalizable matrices, Advances Math., 216(2007), 255-278. crossref(new window)

M. Cho, I. Jung, and W. Lee, On Aluthge transforms of p-hyponormal operators, Integral Equations Operator Theory, 53(2005), 321-329. crossref(new window)

C. Foias, I. Jung, E. Ko, and C. Pearcy, Complete contractivity of maps associated with the Aluthge and Duggal transforms, Pacific J. Math., 209(2003), 249-359. crossref(new window)

P. R. Halmos, A Hilbert space problem book, 2nd ed., New York, 1982.

I. S. Hwang and W. Y. Lee, The spectrum is continuous on the set of p-hyponormal operators, Math. Z., 235(2000), 151-157. crossref(new window)

I. Jung, E. Ko, and C. Pearcy, Aluthge transforms of operators, Integral Equations Operator Theory, 37(2000), 437-448. crossref(new window)

I. Jung, E. Ko, and C. Pearcy, The iterated Aluthge transform of an operator, Integral Equations Operator Theory, 45(2003), 375-387. crossref(new window)